It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board

  • conclusion: MULTI-VITAMINS give ACNE

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 05-24-2003, 05:13 PM   #1
    Aaron43
    Veteran
     
    Aaron43's Avatar
     
    Join Date: Feb 2003
    Location: California
    Posts: 316
    Aaron43 HB User
    Post conclusion: MULTI-VITAMINS give ACNE

    I have posted this in my other posting "might sound crazy..."

    But this IDEA isn't crazy anymore. I have come to relize this for the past couple days and it seems to be TRUE!

    Of course, we are all different. It all depends on the individual. But I am speaking with a general state of mind and am sure most of us feel this way. So here it goes:

    Some people (men and women) are prone to BAD recations to MULI-VITAMINS. It can very well be the CAUSE or aggravator of the acne.

    MULI-VITAMINS have things that our bodies all don't need. Iron is not neccessary to most. And for us acne people, we don't need Iodine nor B12. As for B5, it helps in large amounts, but also gives BREAKOUTS for the first couple weeks if taken in large amounts.

    Why would MULTI-VITAMINS give breakouts to some people? Here is the deal:

    All the vitamins and minerals in the MULTI don't go together. They are not compatible. Example is the 'iron' and the 'vitamin d.' Together, they produce TOXINS that your liver MAY not be able to handle, thus producing a reaction = acne.

    Thats why some nutrition experts will tell you to check WHICH vitamins and minerals your body needs - thus taking ONLY those seperatly. Someone might need Magnessium, Zinc and Antioxidants (vitamins a thru d). While someone might need B6, B5, Copper, and Vitamin C. (remember, each seperately. vitamin a and b in the morning, minerlas at night - kind of schedule) All depends on the body and the nutrition expert.

    Taking the FULL multi vitamin all together everyday might cause of more acne. The body tells you: "hey, I have too much 'so and so' in my system."

    I am off the MULTI's this week. Guess what. No major new zits. Related? Who knows. (i am also off RETIN-A, somthing that didn't help for the past 14 weeks).

    -----------------------------------

    Just think NATURALLY. Your body produces any needed vitamins and minerals from food eaten througout the day. Excess in minerals can be harmful. Do you think the ancient civilizations took MULTI-VITAMINS everyday? Who knows, but chances are they didn't.

    On the other hand, I still take a daily VITAMIN C pill. Vitamin C is an exception because it passes thru the liver with ease and doesn't stay in the body system. It helps with the immune system, makes blood flow, and helps with heals.


    [This message has been edited by Aaron43 (edited 05-24-2003).]

    [This message has been edited by Aaron43 (edited 05-24-2003).]

    [This message has been edited by Aaron43 (edited 05-24-2003).]

     
    Sponsors Lightbulb
       
    Old 05-24-2003, 06:41 PM   #2
    joe1234
    Junior Member
     
    joe1234's Avatar
     
    Join Date: Jan 2003
    Posts: 49
    joe1234 HB User
    Post

    eh my skin is better on my multi, just when you stop and start taking it i think your body needs a period to adjust which is like a month

     
    Old 05-24-2003, 07:09 PM   #3
    micheguns
    Senior Veteran
     
    micheguns's Avatar
     
    Join Date: Apr 2003
    Posts: 557
    micheguns HB User
    Post

    i notice on the days i take a multivitamin (flinstones children's chewables with extra c) i get a big cyst the next day...i am convinced it is the vitamin

     
    Old 05-24-2003, 07:14 PM   #4
    Horus
    Newbie
     
    Horus's Avatar
     
    Join Date: Jun 2002
    Posts: 1
    Horus HB User
    Post

    Quote:
    Originally posted by micheguns:
    i notice on the days i take a multivitamin (flinstones children's chewables with extra c) i get a big cyst the next day...i am convinced it is the vitamin
    It's the Dino shaped one that is to blame, not all of the flintstone characters. down with dino!


     
    Old 05-24-2003, 11:58 PM   #5
    Tummy
    Senior Member
     
    Tummy's Avatar
     
    Join Date: Nov 2002
    Posts: 203
    Tummy HB User
    Post

    A lot of people talk about Toxicity causing acne, but Im not a real big believer in much of that. Acne is most always controlled by oil and/or bacteria. Hormones do not cause acne, but cause changes in oil production which can lead to acne. I think people get taken when they try to "detoxify" their body of toxins. Accutane is a toxin and by the theory that acne is caused by toxins in the body, well, its just a theory and almost more urban myth than reality.

    With that said its possible Multi vitamins can lead to acne, but not because of the ingredients acting int he body, but the way they affect oil production and blockages.

     
    Old 05-25-2003, 11:30 AM   #6
    EMMANUEL
    Veteran
     
    EMMANUEL's Avatar
     
    Join Date: Jan 2003
    Posts: 495
    EMMANUEL HB User
    Post

    I agree with what you're saying about eating heathy...people eat way too much processed foods these days. However,I disagree that multi vitamins are bad altogether; there are multi-vitamins that do not contain minerals, or Iodine. My vitamin doesn't contain iron--it can cause a serious disease if you get too much iron, especially in women of meditteranean descent.

    I think we're all just looking for that one thing that causes acne, but it's probably a combination of things, and I'm sure it is so relative to the individual.

    I'm glad you cleared up, and hope you stay that way
    __________________
    May you have enough happiness to make you sweet, enough trials to keep you strong, enough sorrow to keep you human, and enough hope to keep you happy.

    Peace

    ~*Emma*~

     
    Old 05-25-2003, 11:36 AM   #7
    poreoilyme
    Senior Veteran
     
    poreoilyme's Avatar
     
    Join Date: Apr 2003
    Posts: 1,428
    poreoilyme HB User
    Post

    Just my opinion, but the stopping of the Retin-A would be cause enough for the pimples to have subsided. I really doubt vitamins case acne. Is this all speculation or do you have any actual scholarly evidence to this effect?

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    differences between multi vitamin tabs farrel Vitamins & Supplements 0 12-24-2008 10:54 AM
    Will you please help me understand my MRI Conclusion ? asheryl Back Problems 2 06-20-2008 09:54 AM
    Zantrex and Multi vitamin jennfer Weight Loss 1 07-24-2003 01:10 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 09:50 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!